Sayh al Uhaymir 094: A new martian meteorite from the Oman desert

Gnos, E.; Hofmann, B.; Franchi, I. A.; Al-Kathiri, A.; Huser, M.; Moser, L. (2002). Sayh al Uhaymir 094: A new martian meteorite from the Oman desert. Meteoritics & planetary science, 37(6), pp. 835-854. Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry 10.1111/j.1945-5100.2002.tb00859.x

[img] Text
j.1945-5100.2002.tb00859.x.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (3MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Geological Sciences

UniBE Contributor:

Gnos, Edwin and Hofmann, Beda

Subjects:

500 Science > 550 Earth sciences & geology

ISSN:

1086-9379

Publisher:

Meteoritical Society at the University of Arkansas, Dept. of Chemistry and Biochemistry

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

29 Aug 2016 11:20

Last Modified:

01 Mar 2017 09:35

Publisher DOI:

10.1111/j.1945-5100.2002.tb00859.x

BORIS DOI:

10.7892/boris.87483

URI:

https://boris.unibe.ch/id/eprint/87483

Actions (login required)

Edit item Edit item
Provide Feedback